# SDR RAIA2008122300002

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 18,946 hours, 16,385 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT 1ST WINDOW WASH LIGHT AT SEAT 1A WAS OUT AND THAT THERE WAS A SMELL OF HOT ELECTRICS.  MAINTENANCE DEFERRED THE WINDOW WASH LIGHT AS PER MEL PROCEDURES.
